IJPAM: Volume 81, No. 2 (2012)

ON SOME APPLICATIONS OF A STRONG LAW OF
LARGE NUMBERS FOR A GENERALIZED
GAUSS-KUZMIN OPERATOR

Chrysoula Ganatsiou
Department of Civil Engineering
Section of Mathematics and Statistics
School of Technological Sciences
University of Thessaly
Pedion Areos, 38334, Volos, GREECE
Technological Educational Institute of Larissa
Department of Exact Sciences
Section of Mathematics and Physics
41110, Larissa, GREECE


Abstract. Some important applications of a strong law of large numbers for the associated Markov chain of the corresponding random system with complete connections associated with a generalized Gauss-Kuzmin operator are investigated.

Received: August 13, 2012

AMS Subject Classification: 60A10, 60J10, 60K99, 37A25, 37A50

Key Words and Phrases: generalized Gauss-Kuzmin operator, random system with complete connections, associated Markov chain, strong law of large numbers

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 81
Issue: 2